# SDR AALA202106169011

- Difficulty date: June 14, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 54,526 hours, 32,977 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 51,948 hours, 29,638 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Part number: 2123M56P01
- Part serial: LMDN2805
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 57,586 hours, 26,666 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE 2 THROTTLE LEVER DISAGREE ECAM MESSAGE. ENGINE SHUT ITSELF DOWN ABOUT 3 MINUTES LATER  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO MEX WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. REPLACED #2 ENGINE ELECTRONIC CONTROL UNIT (ECU) AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 73-21-60-401
